Class numbers of cyclotomic function fields

Cited 14 time in webofscience Cited 0 time in scopus
  • Hit : 171
  • Download : 0
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
Issue Date
2002
Language
English
Article Type
Article
Citation

ACTA ARITHMETICA, v.102, no.3, pp.251 - 259

ISSN
0065-1036
URI
http://hdl.handle.net/10203/79089
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 14 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0